Classification of Hermitean Forms in Characteristic 2

  • Herbert Gross
Part of the Progress in Mathematics book series (PM, volume 1)

Abstract

All forms considered in this chapter are E-hermitean forms over a field k of characteristic 2 equipped with antiautomorphism 𝜉↣𝜉.

Keywords

Suffix Verse 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. Ayres, The expression of non-singular row-finite matrices in terms of strings. Ann.Univ.Sci. Budapest. Sectio Math. 7 (1964) 91–96.MathSciNetMATHGoogle Scholar
  2. [2]
    H. Gross and R.D. Engle, Bilinear forms on k-vector spaces of denumerable dimension in the case of char(k) = 2, Comment. Math.Helv. 40 (1965) 247–266.MathSciNetCrossRefGoogle Scholar
  3. [3]
    G. Maxwell, Classification of countably infinite hermitean forms over skewfields. Amer. J. Math. 96 (1974) 145–155.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    J. Milnor, Symmetric inner products in characteristic 2. In “prospects in Mathematics” Ann. of Math. Studies, No. 70 Princeton Univ. Press 59–75.Google Scholar
  5. [5]
    P. Vermes, Multiplicative groups of row-and column-finite infinite matrices. Ann. Univ. Sci. Budapest, Sectio Math. 5 (1962) 15–23.Google Scholar

Copyright information

© Springer Science+Business Media New York 1979

Authors and Affiliations

  • Herbert Gross
    • 1
  1. 1.Mathematisches InstitutUniversität ZürichZürichSwitzerland

Personalised recommendations